# SDR 97FDEA00266

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- System (JASC): 3425 · Integrated Flight System
- Part: Nav Display
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFS: WRI 36-61 2114  CAPT MAP DISPLAY INTERMITTENTLY LOSES COLOR DEPICTION AND HAS SPURIOUS LINES.  REMOVED AND REPLACED CAPT'S NAVIGATIONAL DISPLAY UNIT PER M/M 31-57-22.  OPS CHECK GOOD.
